Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Geometric proofs of Horn and saturation conjectures


Author: Prakash Belkale
Journal: J. Algebraic Geom. 15 (2006), 133-173
Published electronically: August 23, 2005
MathSciNet review: 2177198
Full-text PDF

Abstract | References | Additional Information

Abstract: We provide a geometric proof of the Schubert calculus interpretation of the Horn conjecture, and show how the saturation conjecture follows from it. The geometric proof gives a strengthening of Horn and saturation conjectures. We also establish transversality theorems for Schubert calculus in nonzero characteristic.


References [Enhancements On Off] (What's this?)


Additional Information

Prakash Belkale
Affiliation: Department of Mathematics, UNC-Chapel Hill, CB #3250, Phillips Hall, Chapel Hill, North Carolina 27599
Email: belkale@email.unc.edu

DOI: http://dx.doi.org/10.1090/S1056-3911-05-00420-0
Received by editor(s): January 16, 2005
Received by editor(s) in revised form: May 20, 2005
Published electronically: August 23, 2005
Additional Notes: The author was partially supported by NSF grant DMS-0300356

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website